# SDR MASA2009042600139

- Difficulty date: April 26, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 10,625 hours, 8,383 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Weak
- Location: Fa Jump Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2979 SAT-PHX.  FWD F/A JUMP SEAT WILL NOT AUTO RETRACT.  MX REMOVED AND REPLACED SPRINGS.
